# SDR CALA2022040800923

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 72,132 hours, 26,061 cycles
- System (JASC): 2300 · Communications System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 262934
- Condition: Inoperative
- Location: M1674
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK M1674 FAIL ON FUNCTIONAL CHECK. BATTERY REPLACED
